PDA

View Full Version : Skin Rash



anonymous
12-26-2004, 10:57 PM
I have an 18 year old son that was just discharged from the hospital 4 days ago. While he as there he was on 3 IV antibiotics(merapenum, minacin, and Zoysen-I know I misspelled them). He was also on IV steriods. We had noticed that he was getting some small bumps on his chest. We figured that it was from the steriods because he has had small bumps after extended steriod use. He has been off the IV steriods now and is only on a small oral dose. The rash on his body covers his upper chest and upper back and his scalp. It seems to get more red and cause more irritation.
The only meds we are on now that are different are a medication for blood pressure and a pain medication.
Anyone seen this or had this occur from steriod use.
Thanks
Michelle

anonymous
12-27-2004, 03:44 PM
I had blistered skin from reaction to zosyn IV. It lasted weeks after the IV ended. Maybe that's it. Eva